RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2008, Issue 9, Pages 33–43 (Mi at718)  

This article is cited in 2 scientific papers (total in 2 papers)

Deterministic Systems

Mathematical models of phase syncronization systems with quadrature and phase-quadrature units

G. A. Leonov

St. Petersburg State University

Abstract: Integro-differential and differential equations are derived for PLL systems with squarer and for the Costas loop. The equations are based on special asymptotic methods of high-frequency harmonic and pulse oscillations analysis. Methods to compute phase detector characteristics are proposed. New classes of such characteristics are introduced for highfrequency pulse clocks.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2008, 69:9, 1475–1485

Bibliographic databases:

PACS: 02.30.Yy, 01.60.+q
Presented by the member of Editorial Board: Б. Т. Поляк

Received: 10.12.2007

Citation: G. A. Leonov, “Mathematical models of phase syncronization systems with quadrature and phase-quadrature units”, Avtomat. i Telemekh., 2008, no. 9, 33–43; Autom. Remote Control, 69:9 (2008), 1475–1485

Citation in format AMSBIB
\Bibitem{Leo08}
\by G.~A.~Leonov
\paper Mathematical models of phase syncronization systems with quadrature and phase-quadrature units
\jour Avtomat. i Telemekh.
\yr 2008
\issue 9
\pages 33--43
\mathnet{http://mi.mathnet.ru/at718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485381}
\zmath{https://zbmath.org/?q=an:1155.93401}
\transl
\jour Autom. Remote Control
\yr 2008
\vol 69
\issue 9
\pages 1475--1485
\crossref{https://doi.org/10.1134/S0005117908090038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259555300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52949126657}


Linking options:
  • http://mi.mathnet.ru/eng/at718
  • http://mi.mathnet.ru/eng/at/y2008/i9/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Leonov G.A. Kuznetsov N.V. Yuldashev M.V. Yuldashev R.V., “Differential Equations of Costas Loop”, Dokl. Math., 86:2 (2012), 723–728  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. Leonov G.A. Kuznetsov N.V. Yuldashev M.V. Yuldashev R.V., “Mathematical Models of the Costas Loop”, Dokl. Math., 92:2 (2015), 594–598  crossref  mathscinet  zmath  isi  elib  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:229
    Full text:75
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020